# SDR DALA2016112209091

- Difficulty date: May 6, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 73,178 hours, 31,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 51-52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 40R ,  FRAMES 51 TO 52.   REPAIRED THE STRINGER IAW ER/A.
